# SDR ASOA201200012

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,960 hours, 6,141 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT WARNING MSG INFLIGHT, RAN QRH AND ADVISED TO AVOID ICING CONDITIONS.  (EMERGENCY DECLARED AS A PRECAUTION)  TROUBLE SHOT IAW 36-21-07.   PERFORMED AILC BYTE TEST IAW AMM 630-12-12.  OPS CHECK GOOD.  PERFORMED ENG RUN. OPS CHECK IAW AMM 30-12-00, ALL MSG CLEARED SYS, OPS CHECK GOOD. (SDR CLOSED)
